Periodes et repetitions des mots du monoide libre. (French) Zbl 0402.68052


68Q45 Formal languages and automata
20M05 Free semigroups, generators and relations, word problems
20M35 Semigroups in automata theory, linguistics, etc.
Full Text: DOI


[1] Cesari, Y.; Vincent, M., Une caractérisation des mots périodiques, C.R. acad. sci. Paris, (1978) · Zbl 0392.20039
[2] Fine, N.J.; Wilf, H.S., Uniqueness theorems for periodic functions, Proc. am. math. soc., 16, 109-114, (1965) · Zbl 0131.30203
[3] Knuth, D.E.; Morris, J.H.; Pratt, V.R., Fast pattern matching in strings, SIAM J. comput., 6, 2, (1977) · Zbl 0372.68005
[4] A. Lentin, Equations dans les monoïdes libres (Gauthier-Villars-Mouton, Paris, La Haye). · Zbl 0265.20048
[5] Lyndon, R.C.; Schützenberger, M.P., The equation an = bmcp in a free group, Mich. math. J., 9, 289-298, (1962) · Zbl 0106.02204
[6] M.P. Schützenberger, A property of finitely generated submonoïds, dans X.X. Pollack, ed., Proceedings of a Colloquium on Semigroups (North-Holland, á paraitre). · Zbl 0413.20042
[7] Lentin, A.; Schützenberger, M.P., A combinatorial problem in the theory of free monoïds, dans, (), 128-144 · Zbl 0221.20076
[8] Chen, K.T.; Fox, R.H.; Lyndon, R.C., Free differential calculus IV, Ann. math., 68, 81-95, (1958) · Zbl 0142.22304
[9] Viennot, G., Bases des algèbres de Lie libres et factorisations des monoïdes libres, (), Publ. No. 78-6 · Zbl 0252.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.